# SDR IPXA2024041663795

- Difficulty date: February 26, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A5381263520096
- Condition: Damaged
- Location: Frm 47
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  HOLES A,B,E,F,L,M & N ALL HAVE DAMAGE ON FRAME 47 LH SPLICE FITTING. AREAS MARKED IN RED. VERIFIED INSTALLATION OF FRAME SPLICE AT FR47 FROM S24 TO S26. COMPLIED WITH UPS EO-89765-REQ1 AND VTMAE FINAL EA 300-5315-27-A3531 REV 1
